MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AC3 OPTIMUS IABP NA/EMEA; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC AC3 OPTIMUS IABP NA/EMEA; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAP-0700
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported " screen blanked out and did not come back".To continue therapy, the console was swapped out.No patient injury or consequence reported.The patient's current condition is reported as "critical".
 
Event or Problem Description
It was reported " screen blanked out and did not come back".To continue therapy, the console was swapped out.No patiet injury or consequence reported.The patient's current condition is reported as "critical".
 
Additional Manufacturer Narrative
(b)(4).Returned for investigation was an ac3 display head assembly.Visual inspection of the display was performed and no abnormality was noted.The display was installed onto a known good ac3 for functional testing.The pump powered up with the white flash screen; however, the display was blank upon completing the start-up.Touch and hard keys functioned properly, despite not displaying on the touch screen.Pumping was initiated successfully using the hard key.After approximately 10 seconds, the display turned on and displayed all waveforms properly before going blank again approximately 10 seconds later.The display was blank until a high priority alarm was purposely generated to ensure the pump would properly respond.After the pump stopped, the display came back up with proper waveforms and alarm banner.The touch screen was successfully used to continue pumping.The display went blank again and continued to be intermittent while pumping for more than 15 minutes with no alarms or other issues.Visual inspection of the display head internal hardware was performed.All cables and hardware were properly seated, and no abnormalities were noted.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.The reported complaint of "screen blanked out" is confirmed.The returned display head intermittently displayed.Based on a review of the device history record (dhr), the product met specification upon release; however, the received product did not meet specifications during the complaint investigation due to the intermittent display.The root cause of the complaint is undetermined.No further action required at this time.This will be monitored for any developing trends.

Brand Name
AC3 OPTIMUS IABP NA/EMEA
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19226317
Report Number3010532612-2024-00323
Device Sequence Number7640134
Product Code DSP
UDI-Device Identifier30801902084966
UDI-Public30801902084966
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K162820
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIAP-0700
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2024
Supplement Date Received by Manufacturer06/10/2024
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown